# SDR USAA2012091900006

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 40,249 hours, 14,556 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 1010439
- Condition: Faulty
- Location: Cabin
- Part time: 40,249 hours, 14,556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

PASSENGERS AND CREW NOTICED A BURNING SMELL IN CABIN.  FLIGHT ATTENDANT REPORTED A SCRAPING SOUND AT ROW 13.  ECAM CONDITION PAGE SHOWED FANS IN AMBER.  TURNED CABIN FANS SWITCH - SMELL AND SCRAPING NOISE STOPPED.  MAINTENANCE FOUND NR 1 CABIN RECIRCULATION FAN (15HG) INOPERATIVE.  REMOVED AND REPLACED FAN IAW AIRBUS MAINTENANCE MANUAL 21-21-51.
